Couldn't find what you looking for?

TRY OUR SEARCH!

i started using the shot in november '06.i only used it once and never went back to get my next shot.i was supposed to go back in january but never did.for the first couple of months i didnt get any period at all then around the fifth month i got it for 2 months straight.then i started getting it normally again.last month [january '08 thorugh february '08]i got it for a month straight again.a week later i got it again.it ended.and today i got it again[march '08]since the shot i havent been on any birth control at all.it has been more than a year since i have taken birth control.what is wrong with me?

havent i had more than enough time for my period to go back to normal??!!

Loading...

I was on depo for a year, after not going back I ended up having one week a month where I wasnt on my period. After a year ( and should have owned tampex by then) I went back to my doctor and they said it was either depo to take my periods away or the pill to regulate them. I went for taking them away and went back on depo for one more year. Now, ive been depo-free for 7 years but still have spots from my body thinking I was pregnat and also super heavy periods (that are regular now thank god!) and have not been able to concive in 5 years of trying. might not help much but you might want to ask the doctor if maby it messed with your hormone levels, which I think is my problem. Good luck
Reply

Loading...